| Model Number |
1504-00-125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994)
| Date of Event |
05/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient received primary bilateral attune tkas to treat osteoarthritis.The patella was resurfaced and an unknown number of depuy cements were used on each knee.The procedure was completed without complications.Patient received a left knee revision to treat pain secondary to loosening of the tibial tray.Upon entering the joint, scar tissue was debrided.The femoral component was well-fixed but revised.The tibial tray was loosened and debonded at the cement to implant interface and revised.There was no reported product problem with the revised tibial insert.The patella was well-fixed and retained.The patient was revised with a competitor revision knee.The procedure was completed without complications.Doi: (b)(6) 2015, dor: (b)(6) 2019, left knee.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.